# SDR AWXA200400487

- Difficulty date: May 8, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 13,998 hours, 5,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013081
- Condition: Inoperative
- Location: Seat Row 22 Lt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 4-DAY CHECK THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 22 L/H WAS FOUND INOPERATIVE. MAINTENANCE REMOVED AND REPALCED EMERGENCY ESCAPE PATH LIGHT ASSEMBLY, OPERATIONAL CHECK WAS GOOD.
